# SDR WTAA950076

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDM - CABIN EMERGENCY LIGHTS FAIL TO TEST.  MAINTENANCE REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERY PACK AT ROW 6.  EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
